MathSciNet Relay Station
MathSciNet bibliographic data
MR526315 33A65
Moak, D. S.; Saff, E. B.; Varga, R. S. On the zeros of Jacobi polynomials $P\sb{n}\sp{(\alpha \sb{n},\beta \sb{n})}(x)$. Trans. Amer. Math. Soc. 249 (1979), no. 1, 159–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement